Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ K$-exact groups and coarsely embeddable groups


Author: Semail Ülgen Yildirim
Journal: Proc. Amer. Math. Soc. 137 (2009), 2393-2402
MSC (2000): Primary 46L80; Secondary 19K35, 46L06
Published electronically: February 17, 2009
MathSciNet review: 2495274
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce the notion of $ K$-exact $ C^{*}$-algebras, in particular $ K$-exact groups. We prove that $ K$-exactness is stable under direct limits and that coarsely embeddable groups are $ K$-exact groups under a technical condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L80, 19K35, 46L06

Retrieve articles in all journals with MSC (2000): 46L80, 19K35, 46L06


Additional Information

Semail Ülgen Yildirim
Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Lunt Hall 223, Evanston, Illinois 60208-2370
Email: sulgen@math.northwestern.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09870-0
PII: S 0002-9939(09)09870-0
Received by editor(s): October 2, 2008
Published electronically: February 17, 2009
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society